# SDR COMA0860014

- Difficulty date: January 2, 2008
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- Aircraft time: 34,019 hours, 31,668 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5004 - RECEIVED ANTI-ICE DUCT WARNING MESSAGE.  DECLARED EMERGENCY, RETURNED TO DSM, LANDED WITHOUT INCIDENT.  PERFORMED ENGINE RUN AND TROUBLESHOOTING.  OPS CHECKS GOOD.  NO FURTHER DEFECTS.
